MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2024

Type I Kounis Syndrome: Allergic Myocardial Infarction Triggered by Ciprofloxacin.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Krishnamoorthy Sangeetha, Kaur Rashpinder, Ameer Nazeera, Uzoma Amarachi A, Enemuo Nkechi R, Gopal Shwetha, Glenn Vernice

Аннотация

Kounis syndrome (KS), known as allergic myocardial infarction (MI), is an uncommon but potentially life-threatening disease characterized by acute coronary artery disease (CAD) in the setting of allergic reactions. KS is most frequently triggered by medication, and ciprofloxacin-induced KS-I is rarely reported. Here, we present a case of KS-I triggered by ciprofloxacin in a young female with no prior CAD. A 35-year-old female presented with sudden onset chest pain, diaphoresis, and lightheadedness, accompanied by itching, confusion, and collapse, shortly after taking oral ciprofloxacin. Her electrocardiogram showed inferior wall MI with elevated cardiac troponin levels. Urgent coronary angiography was unremarkable. Her condition improved after sublingual nitroglycerine, methylprednisolone, and intramuscular injection of epinephrine. This case highlights the importance of recognizing drug-induced allergic reactions as a potential cause of acute coronary events, particularly in young patients without traditional risk factors.